MathSciNet Relay Station
MathSciNet bibliographic data
MR1233351 57M25
Cromwell, Peter R. A note on Morton's conjecture concerning the lowest degree of a $2$-variable knot polynomial. Pacific J. Math. 160 (1993), no. 2, 201–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement